- -

Mixed Bruce-Roberts numbers

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mixed Bruce-Roberts numbers

Show full item record

Bivià-Ausina, C.; Ruas, M. (2020). Mixed Bruce-Roberts numbers. Proceedings of the Edinburgh Mathematical Society. 63(2):456-474. https://doi.org/10.1017/S0013091519000543

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/151441

Files in this item

Item Metadata

Title: Mixed Bruce-Roberts numbers
Author: Bivià-Ausina, Carles Ruas, M.A.S.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We extend the notions of mu*- sequences and Tjurina numbers of functions to the framework of Bruce-Roberts numbers, that is, to pairs formed by the germ at 0 of a complex analytic variety X. Cn and a finitely R( ...[+]
Subjects: Milnor number , Logarithmic vector field , Tjurina number , Finite determinacy
Copyrigths: Reserva de todos los derechos
Source:
Proceedings of the Edinburgh Mathematical Society. (issn: 0013-0915 )
DOI: 10.1017/S0013091519000543
Publisher:
Cambridge University Press
Publisher version: https://doi.org/10.1017/S0013091519000543
Project ID:
FAPESP/2014/00304-2
CNPq/306306/2015-8
MINISTERIO DE CIENCIA, INNOVACIÓN Y UNIVERSIDADES/PGC2018-094889-B-I00
Thanks:
Part of this work was developed during the stay of the first author at the Departamento de Matematica of ICMC, Sao Carlos, Universidade de Sao Paulo (Brazil), in February and July 2018. The first author wishes to thank ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record